Upper boundedness for the measurement of relative deprivation

Esposito, L. (2010) Upper boundedness for the measurement of relative deprivation. Review of Income and Wealth, 56 (3). pp. 632-639. ISSN 1475-4991

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of International Development
Related URLs:
Depositing User: Abigail Dalgleish
Date Deposited: 04 Jan 2011 11:44
Last Modified: 21 Apr 2020 16:59
URI: https://ueaeprints.uea.ac.uk/id/eprint/18623
DOI: 10.1111/j.1475-4991.2010.00396.x

Actions (login required)

View Item View Item